Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the cheek bone, reddish crusty eyes and sore throat. Given antibiotic drops. Is this an eye infection?

I woke up yesterday with a crusty eye and a sore throat . I went to the dr and sure enough pink eye, she put me on antibiotic drops. But today my throat is feeling better and my eye is not as red but my cheekbone hurts now as well as my eye socket. I m at work and all I can think about is going home and closing my eyes. Why would my cheekbone be hurting?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
I think you must have been suffering from Upper respiratory tract infection along with conjunctivitis.
Good to hear you are getting better.
In any infection as a part of defensive mechanism ,the lymph nodes in our body enlarges and this becomes painful on touch and with movement of the cheek in your case. Once your infection comes down,then you will get relieved of it . You can take an additional dose of oral anti inflammatory
Drug for relief .
So wait for a period of a week to be totally off from your symptoms and add a Lubricant eyedrops for soothing your eyes.
Hope this helps. Take care.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor